# SDR 2007UALA04646

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR MOUNTED EMERGENCY EXIT LIGHT DIM.    RELAMPED.
